# SDR DL764030859

- Difficulty date: September 21, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 5,212 hours, 2,021 cycles
- Engine: Ge CF680C2*
- Engine time: 8,360 hours, 3,381 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shutoff Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL L ENG BLEED OFF CAUTION LIGHT ILLUMINATED.  FOLLOWED BY L PACK OFF LIGHT.  ALSO LT BLEED HPSOV STATUS MESSAGE.  REPLACED PRESSURE REGULATOR VALVE.
